# SDR USAA950225

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Press
- Part time: 28,785 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED STRUCTURES VISIT, FOUND 7.5 INCH CRACK IN AFT SIDE OF FORWARD PRESSURE BULKHEAD BETWEEN STA 72 AND STA 73.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PLATE PER SRM 53-11-00, PAGE 2.  (X)
